I would like to know if anyone is or has used Topamax along with a SSRI. Did it help you lose the weigh gained from the SSRI or did it just stop you from gaining more? Or not work at all?
My story. I suffer from Social Anxiety Disorder. I was on on Wellbutrin XL 300mg for 2 years, it worked well for the most part, did not gain any weight but it was ineffective for my anxiety and was not working as much for depression near the end. I started Paxil CR 12.5 mg for 6 months (second time I m trying Paxil), I felt great but 25 lbs crept on and it has made me severely depressed. I am now off Paxil for 1.5 months and my anxiety is coming back, and havent lost any of the weight either. I need to go back on Paxil but need to find a way to battle the weight gain. I have heard combining Wellbutrin can help with maintaining but I have read more success stories with Topamax.
Well have gone to the doc and he has given me a 50 mg 2x daily of Topamax to take with the Paxil CR. I am going to take just the Topamax for a month or so hoping to drop some of the weight gained then start back on the Paxil CR. I will continue to update as I know there are others out there who are in the same boat! p.s. its quiet expensive if you dont have insurance coverage and from other posts the generic versions arent the same.
My dr put me on topomax (topamax) 100 mg, problem is he wants me to.take it twice...once in.the day and at night. My question is it okay to take both doses at night because if I take it at daytime I'm tired and if I.take at night helps me sleep better
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.